We have set up a new forum at www.medcapsules.com Click here to join us. We appreciate your cooperation.

Click here If you find this information helpful, and would like to make a donation to help cover the time and expense of maintaining this site.

View James' You Tube Videos
Re(1): Question: Intolerance To Supplements, That Once Use To Be Helpful.
IP: 206.168.41.169


Sorry I also forgot to add one of my side effects besides the coldness, swollen glands etc is blurry eye sight...! My vision ability seems to fluctuate from day to day along with my weight. The blurry eye sight is very frustrating.
I'm thinking, starting today, of taking a break from all supplements for 4-5 days and see how I feel, but I know in my heart that my body should not be reacting in this way and I need to figure out what is going on.
So, once again if you have any ideas, I value your opinion.
Have a good weekend!

Replies:



You must register before you can post on this board. You can register here.

Post a reply:
Username:
Password:
Email:
Subject:
Message:
Check this box if you want to be notified via email when someone replies to your post.